• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Sexual dysfunction/changed vulva after Morning after pill

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Sexual dysfunction/changed vulva after Morning after pill

    Hi everyone,

    I took the MAP almost 2 years ago. Less than 2 hours after taking the pill the first side effects appeared (sensibility of vulva unnaturally increased,white creamy discharge, heavy diarrhea).

    After some days I started suffering from total sleep disturbance, depressions, panic attacks, mania, unsteady blood pressure, heat waves, heavy sweating, hairloss, discomfort of the gastrointestinal tract, urinating all the time, abdominal/breasts pains, weakness and dizziness. My arms/legs/genitals+nipples got numb, including a erectile dysfunction of the clitoris. Diarrhea turned into total obstipation. My cycle (norm. 28 days) was shortened to 24 days. My period came too early. It bled like . Without any uterus contractions. The first half year after taking MAP I was so sick, I could not work and had to employ a help to look after my children. After 8 months my cycle went back to 27 days. After almost 2 years my period is still changed. It is too heavy and long (without uterus contractions)with 3-4 days spotting at he beginning and end . Therefore I suffer from heavy anemia.

    The numbness got a little better, but still I have no normal sensibility. I still can't get a real hard erection of my clitoris. My vulva is a lot less sensible than before. I feel very uncomfortable with my changed body. I desperately want my "old" body and sexuality back.

    Somebody made the same experience? Is there something that will help? I'm thankfull for any advice.

    #2
    Taking it once 2 years ago will not have side effects today. The side effects today will be from problems today. The morning after pill contains roughly 3 times the dose of one of the chemicals in regular birth control, it is going to cause side effects hence why it is not recommended that a woman take one unless they absolutely must. The things you are experiencing now you will need to get looked at by your doctor if you choose to. If something is out of whack they can prescribe things to help get things back on track.
    There are those who believe that dictionaries should not merely reflect the times but also protect English from the mindless assaults of the trendy.

    Comment


      #3
      MAP is like 15 (!!!) pills

      Hi,
      thanks for answering. But my MAP contained 1,5 mg of levonorgestrel. That's like 15 normal BC-pills. My discomforts started right after I took the MAP.

      I think, women are very different. For some 1,5 mg of levonorgestrel might not be enough and they get pregnant. For other women (like me!) it is a total overdose, that leads to overstimulation. I almost died of it. It was horrible. I think my hormones are totally messed up. It is getting better from cycle to cycle, but only veeeeeeery slowly and I'm runnning out of patience. It feels like it could take me 10 years or more to be okay again.

      I'm just wondering if someone else made the same experience and if there is medication to cure it?

      Comment


        #4
        My discomforts started right after I took the MAP.
        They are supposed to. No MAP is recommended unless the woman absolutely needs it. The side effects are listed all over they are really a horrible thing to take unless it is absolutely necessary. Taking one pill does not cause an overdose, it also will not kill you (please do not worry about that). You can be more sensitive to it, meaning more harsh symptoms like more crampy stomach ache compared to another woman...that sort of different side effect is completely possible. The MAP will also throw the regular hormonal levels off for maybe a month or so due to that large input from the pill itself (this is another reason why it is not recommended unless absolutely necessary) but the metabolism of the MAP is complete after just a few days. The pill itself is out of the system by the end of the week, the symptoms like upset stomach or headache and so on are what can persist.

        The problem now is probably more due to the stress your under from feeling so sick. That stress is fully capable of throwing your regular hormones off which will then cause irregular cycles, irregular cycles lead to more worrying and that worry causes more stress and the entire cycle keeps going around and around. The only thing you can really do is maybe take from Advil for any discomfort pains you are having and then go see a doctor about the irregular cycles. Birth control is prescribe very very frequently to put a woman's cycle back on track.
        There are those who believe that dictionaries should not merely reflect the times but also protect English from the mindless assaults of the trendy.

        Comment


          #5
          It comes to erectile dysfunction causes, you can’t ignore lifestyle issues. Studies show that regular exercising, healthy eating, controlling chronic illness, etc. can help you reverse the symptoms of ED. One in five cases of erectile dysfunction, healthy lifestyle choices can help men with the necessary lift. Eating a heavy meal after taking ED drugs may reduce their effectiveness. So, you should wait three to four hours when considering eating a big meal.

          Comment

          Working...
          X